Repositorio de producción científica de la Universidad de Sevilla

Optimality and duality on Riemannian manifolds

 

Advanced Search
 
Opened Access Optimality and duality on Riemannian manifolds
Cites

Show item statistics
Icon
Export to
Author: Ruiz Garzón, Gabriel
Osuna Gómez, Rafaela
Rufián Lizana, Antonio
Hernández Jiménez, Beatriz
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2018-10
Published in: Taiwanese Journal of Mathematics, 22 (5), 1245-1259.
Document type: Article
Abstract: Our goal in this paper is to translate results on function classes that are characterized by the property that all the Karush-Kuhn-Tucker points are efficient solutions, obtained in Euclidean spaces to Riemannian manifolds. We give two new characterizations, one for the scalar case and another for the vectorial case, unknown in this subject literature. We also obtain duality results and give examples to illustrate it.
Size: 296.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/79327

DOI: 10.11650/tjm/180501

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)